# SDR CHQA201100017

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N279SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145379
- Aircraft time: 25,547 hours, 20,897 cycles
- Engine: Allsn AE3007A
- Engine time: 14,740 hours, 11,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Receptacle
- Part number: 3025103
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RIGHT LOWER EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE RIGHT LOWER EMERGENCY LIGHT RECEPTACLE WITH NO FURTHER DEFECT NOTED.
